# SDR A6WA201240293

- Difficulty date: January 23, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Ws 282-353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANELS 699AB & 699BB ARE CHAFED.  BLENDED RT WING PANEL 699AB AND C99BB TO SMOOTH CONTOUR IAW SRM 51-12-00, WITHIN LIMITS IAW REO 601R-57-60-020.
